I. LEONARD BERNSTEIN, M.D.; ALFRED LUSTBERG, M.D.
It is generally recognized that steroid therapy is very effective in the management of allergic states, but, on the other hand, the delayed responses of these substances at local tissue sites make them of only secondary value in the immediate treatment of anaphylactic episodes.1, 2 Furthermore, there has been speculation as to whether previous cortical hormone therapy could actually prevent an anaphylactic reaction or a severe delayed reaction. The latter situation has already been described in a recent report from England3 of a case in which a severe exfoliative dermatitis due to drugs was not prevented by full therapeutic
Learn more about subscription options.
Register Now for a free account.
BERNSTEIN IL, LUSTBERG A. PENICILLIN ANAPHYLAXIS OCCURRING IN A PATIENT ON STEROID THERAPY(PENICILLIN ANAPHYLAXIS OCCURRING IN A PATIENT ON STEROID THERAPY*). Ann Intern Med. 1957;47:1276–1279. doi: 10.7326/0003-4819-47-6-1276
Download citation file:
Published: Ann Intern Med. 1957;47(6):1276-1279.
Results provided by:
Copyright © 2017 American College of Physicians. All Rights Reserved.
Print ISSN: 0003-4819 | Online ISSN: 1539-3704
Conditions of Use
This PDF is available to Subscribers Only